Journal article icon

Journal article

Extensions of uniform algebras

Abstract:

The theory of algebraic extensions of Banach algebras is well established, and there are many constructions which yield interesting extensions. In particular, Cole’s method for extending uniform algebras by adding square roots of functions to a given uniform algebra has been used to solve many problems within uniform algebra theory. However, there are numerous other examples in the theory of uniform algebras that can be realized as extensions of a uniform algebra, and these more general exten...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1215/17358787-2018-0040

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
Duke University Press Publisher's website
Journal:
Banach Journal of Mathematical Analysis Journal website
Volume:
13
Issue:
4
Pages:
837-863
Publication date:
2019-10-09
Acceptance date:
2018-11-14
DOI:
EISSN:
1735-8787
Language:
English
Keywords:
Pubs id:
1120545
Local pid:
pubs:1120545
Deposit date:
2020-07-28

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP